# SDR SWAA2017061214237

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-3H4
- Aircraft serial: 32488
- Aircraft time: 42,659 hours, 24,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN BROKEN.  R&R SIGN PER SIP.
